# SDR COMA0360275

- Difficulty date: June 12, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 10,945 hours, 11,014 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 231
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 12,759 hours, 12,778 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5733 GEAR DISAGREE WARNING AFTER TAKE-OFF.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
